# SDR RAIA00211318

- Difficulty date: November 3, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 22,289 hours, 24,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: EO24428A0
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5595-STL- NLG DOWN LOCK LIGHTS ON FORWARD PANEL FLASHING. MAINTENANCE DEFERRED PER MEL 32-61-1(B), SUBSEQUENTLY REMOVING AND REPLACING RELAY 96B, OPS CK OK.
